• Title of article

    Hörmander multipliers on two-dimensional dyadic Hardy spaces

  • Author/Authors

    J. Daly، نويسنده ,

  • Issue Information
    دوهفته نامه با شماره پیاپی سال 2008
  • Pages
    13
  • From page
    977
  • To page
    989
  • Abstract
    In this paper we are interested in conditions on the coefficients of a two-dimensional Walsh multiplier operator that imply the operator is bounded on certain of the Hardy type spaces Hp, 0 < p <∞. We consider the classical coefficient conditions, the Marcinkiewicz– Hörmander–Mihlin conditions. They are known to be sufficient for the trigonometric system in the one and two-dimensional cases for the spaces Lp, 1 < p <∞. This can be found in the original papers of Marcinkiewicz [J. Marcinkiewicz, Sur les multiplicateurs des series de Fourier, Studia Math. 8 (1939) 78–91], Hörmander [L. Hörmander, Estimates for translation invariant operators in Lp spaces, Acta Math. 104 (1960) 93–140], and Mihlin [S.G. Mihlin, On the multipliers of Fourier integrals, Dokl. Akad. Nauk SSSR 109 (1956) 701–703; S.G. Mihlin, Multidimensional Singular Integrals and Integral Equations, Pergamon Press, 1965]. In this paper we extend these results to the two-dimensional dyadic Hardy spaces.
  • Journal title
    Journal of Mathematical Analysis and Applications
  • Serial Year
    2008
  • Journal title
    Journal of Mathematical Analysis and Applications
  • Record number

    937553